# SDR UPS07549051

- Difficulty date: January 4, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 21,074 hours, 13,735 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102890
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT PIT LEFT SIDE STA 1420, STR 25-26, FRAME DENTED.  DIMENSION OF DENT .020 THE CENTER OF DENT  FROM FLOOR TRANS PANEL 3.7 INCHES FROM PRODUCTION SPLICE TO DENT 9.2 INCHES LENGTH OF DENT WIDTH OF DENT .96; ACCOMPLISHED PER FINAL EA 757-5362-A1596 AND UPS EO B757-5310- 26021; PARTIALLY REMOVED TRANSITION PANEL AT STA 1420-1440 L/F ACCESS PER/SRM 51-40-02.
